# SDR JJBA202002254008

- Difficulty date: February 24, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 37,112 hours, 24,095 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Torn
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PLANE WILL NOT PRESSURIZE. FOUND CARGO DOOR SEAL TORN. R&R CARGO DOOR SEAL. PERFORMED PRESSURE CHECK. OPS AND LEAK CHECK SAT.
